I am a man and they say it is rare for a man to get Perioral Dermitis,but that is what I have been diagnosed with. I am 31 yrs old, and have been givin numerous medications with no avail. I have been givin tetracyclyne,cutivate mixed with oxystat, cloderm mixed with naftifine, prednisone .05% hydrocortisone cream mixed with flurandrenolide lotion, desonide I just went back to the same dermatoligist today and he injected it this time with what he said was pretty much the same as the cutivate and oxystat, and gave me desoximetsone to rub on. The condition is redness around the corners of my mouth and chin I have been dealing with this for sometime and is very embarrasing, can anyone give me advice and will high blood sugar cause this.
Perioral dermatitis is a skin disorder characterized by tiny red papules (bumps) around the mouth.It is usually characterized by an uncomfortable burning sensation around the mouth.
A culture for bacteria may sometimes be needed to eliminate the possibility of infection.
Generally, steroid creams should not be used to treat perioral dermatitis. You may choose to treat these lesions with other topical medications, such as metronidazole, erythromycin, benzoyl peroxide, tacrolimus, or pimecrolimus.
In more severe cases, oral antibiotics (such as tetracycline, doxycycline, minocycline, or erythromycin) may be required.
Perioral dermatitis is a difficult condition to treat effectively, often requiring several months of treatment.
Recurrences are common, particularly if topical steroids are reapplied to the face.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.